# SDR AALA20090904TUL01

- Difficulty date: August 25, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 90,842 hours, 14,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED UNDER STRINGER 33 LEFT FROM STATION 434 TO 460.  INSTALLED SKIN DOUBLER AT STATION 450 UNDER SRM 53-00-01.
